# SDR IPXA10562252

- Difficulty date: August 19, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, REPLACED SEAT TRACK FROM STA 440 TO 680 LBL 45,  REPLACED IAW ER NR 10-3927, DATED 26AUG10.
